# SDR AALA202411113015

- Difficulty date: August 10, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 75,039 hours, 28,929 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D57259038001
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING REAR SPAR TRAILING EDGE TOP SKIN PANEL #2 LOWER  SURFACE AT RIB 7. REPAIRED SKIN PANEL PER EA 357759.
